# SDR DHL2004364513

- Difficulty date: March 13, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- Aircraft time: 45,316 hours, 23,287 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 10012599
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LOWER FWD CARGO COMPT FR 37L & STR 45 HAS CORROSION ON STRINGER UNDER FLOOR AT BELLY SKIN.  REMOVED CORROSION AT FWD CARGO FR 37L AND STR 45L IAW SRM 51-40-11.  FOUND TO BE OUT OF LIMITS IAW A-300 SRM 53-10-10 PG 618.  CUT OUT DAMAGE AREA IN LOWER FWD CARGO COMP FR 37L & STR 45 IAW A-300 SRM 53-10-10.  INSPECTED NDT HFEC IAW A-300 NDT MANUAL 51-31-05, STRINGER CUT OUT AT STR 45, FR 37L, NO CRACK INDICATIONS NOTED.  FABRICATED REPAIR PARTS IAW A-300 SRM 53-10-10.  TREAT AND PRIMED PARTS AND AREA IAW A-300 SRM 51-40-12.  OK TO INSTALL REPAIR PART IAW A-300 SRM 53-10-10.  INSTALLED REPAIR LOWER FWD CARGO COMP FR 37L AND STR 45 IAW A-300 SRM 53-10-10.  TOUCH UP FUS PAINT PER A-300 SRM 51-40-12.
